# SDR CALA2020022980525

- Difficulty date: February 26, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 66,727 hours, 22,308 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT VERTICAL PRESSURE WEB BETWEEN LBL 46.64 AND LBL 40.00 BETWEEN WL200.6 AND WL 192.00 APROX LENGTH OF CRACK 1.575IN REF AAR N/R 99875856 ACCOMPLISHED CAT B REPAIR 3 ALTERNATIVE 2 AT VERTICAL PRESSURE WEB BETWEEN LBL 45.64 AND LBL 40.00 BETWEEN WL200.6 AND WL192.00 AS PER REF B737 SRM 57-10-10 REPAIR3 ALTERNATIVE 2 FIG204 AND TABLE 202 THIS REPAIR REQUIRES A SUPPLMENTAL INSPECTION AS GIVEN IN TABLE 202 / REPAIR 3 FIG 204 / REPAIR 3
